Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

PCOS problem. Not getting periods after having krimson-35, only spotting. How to regularize periods?

Hi Doc, I ve PCOS problem. I ve been taking various medicines for it... recently my gyn gave me krimson-35. i completed one cycle of krimson-35.But i had soptting after my periods for 5-10 days while taking the tablet. now even after completing 1 cycle of krimson-35 i didnt get my periods. only black spotting i saw today morning. Wat to do if i am not getting my periods even after taking krimson-35.
Asked On : Mon, 31 Dec 2012
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
You have not mentioned what investigations you had, and what medicines were prescribed to you in the past. Your symptoms suggest that your endometrial shedding is improper indicative of abnormal estrogen-progesterone balance. You should see an endocrinologist along with your gynecologist to get a comprehensive evaluation and effective treatment. You perhaps need medication on a different line to treat your condition as every patient profile is different in PCOS. Good luck.
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor